# SDR AALA20171115014

- Difficulty date: November 15, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 74,783 hours, 39,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FRAME ON THE LEFT BS 1510 AROUND THE 6TH TAIL CONE ALIGNMENT PIN FROM THE TOP  IN THE TAIL CONE COMPARTMENT . REPAIRED IAW SRM 53-01-00-001.
